Married since 3 years. Was gvn ovulation tablets for six days ,of my period,for 6 mnths. Skin startd to darken. And evn aftr two years, my skin not returned back to normal. Rgt now am taking sepia 200, 4 drops, once a day,since 6 days. Wat should i do to get my skin tone bCk to normal? Permanently.
Like the answers? Chat privately with the doctor of your choice
Hi...Im Dr.S.Balaji Rajaram BHMS, Sri Sai Homoeo Clinic, Chennai. Has your menses returned to normal ? Darkening of skin is not a good sign . when treating a particular organ/ part it shouldn't create a newer ailment ..Unless your present complaint(Black discolouration ) had occurred before and my suggestion is to stop taking the present medication ...as it will only increase it..You should go by Constitutional approach ..that will cure your menstrual irregularities and also your skin can become normal too..Any queries you can contact me .
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.